首页 正文

Journal of Earthquake Engineering. 2007;11(6):903-924. doi: 10.1080/13632460701242757 Q22.92025

Stochastic Seismic Response and Reliability Analysis of Base-Isolated Structures

基础隔震结构的随机地震响应与可靠性分析

Chen, Jianbing; Liu, Weiqing; Peng, Yongbo; Li, Jie

DOI: 10.1080/13632460701242757

摘要 查看摘要

Copyright © Journal of Earthquake Engineering. 中文内容为AI机器翻译,仅供参考!

期刊名:Journal of earthquake engineering

缩写:J EARTHQ ENG

ISSN:1363-2469

e-ISSN:1559-808X

IF/分区:2.9/Q2

文章目录 更多期刊信息

全文链接
引文链接
复制
已复制!
推荐内容
Stochastic Seismic Response and Reliability Analysis of Base-Isolated Structures